Majority and Positional Voting in a Probabilistic Framework
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Wiley Blackwell in its journal Review of Economic Studies.
Volume (Year): 46 (1979)
Issue (Month): 2 (April)
Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0034-6527
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Bhaskar Dutta & Hans Peters & Arunava Sen, 2008.
"Strategy-proof cardinal decision schemes,"
Social Choice and Welfare,
Springer, vol. 30(4), pages 701-702, May.
- Dutta, Bhaskar & Peter, Hans & Sen, Arunava, 2005. "Strategy-proof Cardinal Decision Schemes," The Warwick Economics Research Paper Series (TWERPS) 722, University of Warwick, Department of Economics.
- Bogomolnaia, Anna & Moulin, Herve & Stong, Richard, 2003.
"Collective Choice under Dichotomous Preferences,"
2003-09, Rice University, Department of Economics.
- Schmitz, Patrick W. & Tröger, Thomas, 2011.
"The (sub-)optimality of the majority rule,"
32716, University Library of Munich, Germany.
- Shasikanta Nandeibam, 2013. "The structure of decision schemes with cardinal preferences," Review of Economic Design, Springer, vol. 17(3), pages 205-238, September.
- Barbera, S & Bogomolnaia, A & van der Stel, H, 1996.
"Strategy-Proof Probabilistic Rules for Expected Utility Maximizers,"
UFAE and IAE Working Papers
330.96, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Barbera, Salvador & Bogomolnaia, Anna & van der Stel, Hans, 1998. "Strategy-proof probabilistic rules for expected utility maximizers," Mathematical Social Sciences, Elsevier, vol. 35(2), pages 89-103, March.
- Wolitzky, Alexander, 2009. "Fully sincere voting," Games and Economic Behavior, Elsevier, vol. 67(2), pages 720-735, November.
- Shuhei Morimoto, 2013. "Maximal domain for strategy-proof probabilistic rules in economies with one public good," Social Choice and Welfare, Springer, vol. 41(3), pages 637-669, September.
- Barbera, Salvador & Dutta, Bhaskar & Sen, Arunava, 2001. "Strategy-proof Social Choice Correspondences," Journal of Economic Theory, Elsevier, vol. 101(2), pages 374-394, December.
- Arunava Sen, 2011. "The Gibbard random dictatorship theorem: a generalization and a new proof," SERIEs, Spanish Economic Association, vol. 2(4), pages 515-527, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.